| Model Number |
401744 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/26/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro drug-eluting stent system was selected for use.During the procedure the stent dislodged from the balloon.Therefore the intact stent was removed from the patient's body.
Additional Manufacturer Narrative
The returned device was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned device revealed that the stent was severely deformed.The delivery system was not available for analysis.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The root cause is most likely related to external factors during the procedure.